Quantum Physics Letters
Journal license

Journal

Quantum Physics Letters


Volume
& Issue

Volume 8, Issue 1


Published
on

April 1, 2019


Pages

1-4


DOI

Article

On the Existence of Absolutely Maximally Entangled States of Minimal Support II

Check for updates


Authors

Antonio Bernal* Affiliation:
Departament de Matemàtiques i Informàtica, Universitat de Barcelona, Gran Via 585, 08007 Barcelona, Spain


Abstract

Absolutely maximally entangled, AME, states are pure multi partite states that give rise to the maximally mixed states when half or more of the parties are traced out. AME states find applications in fields like teleportation or quantum secret sharing, and the problem of finding conditions on their existence has been considered in a number of papers. We consider here AME states of minimal support, that are simpler to analyse. An equivalence with coding theory gives a sufficient condition for their existence, that the number of sites be equal to the local dimension plus one, when the local dimension $d$ is a power of a prime number. In this paper, an equivalence with latin hypercubes is used to prove that the above sufficient condition fails in the first case in which the local dimension is not a prime power, $d = 6$. Results for other values of $d$ are also given.


Keywords

Quantum multipartite state, absolutely maximally entangled state, absolutely maximally entangled state of minimal support, Red Solomon code, MDS code, nonlinear code, latin hypercube


Citation

Bernal, A. (2019). On the existence of absolutely maximally entangled states of minimal support II. Quantum Physics Letters, 8(1), 1–4. https://doi.org/10.18576/qpl/080101

Published by: Engineering Journals

Engineering Journals Logo